# SDR MALA954776

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3171 - DURING APPROACH TO FNT, THE CREW NOTED RIGHT MAIN GEAR WAS SLOW TO EXTEND.  THE AIRCRAFT CONTINUED TO FNT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT MLG UPLOCK ACTUATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
